I was diagnosed with M.E. 15 years ago and unfortunately didnt take the rest needed at the time and so now still very ill and got all the same symptomsas when it initially started. .A year after my M.E, started i woke one morning feeling violently sick and the feeling has never left meand i have been stuck with it for 15 years.The doctors over the years have given me many anti nauseant drugs,anti emetic's,arranged for gastroscopy to be done at hospital(2 gastroscopy's over a period of 5 years). I have also tried ginger capsules,peppermint capsules,anti nausea wrist bands,acupuncture, herbal medicine,chinese herbs,charcoal biscuits,AVOMINE (used for motion sickness)and a very short course of ONDANSETRON (used to counteract the nausea effects of chemotherapy ).I have also tried anti candida diet for 6 months.All treatment's i have persevered for a few month's each time. The nausea drives me to dispair even to the point of wishing i was dead because the feeling will just not go away.My stomach is always on the verge of wanting to be sick at all times and is at it's very worst first thing in the morning and up until mid afternoon. I have all the other symptoms besides the nausea but if i could only contol the nausea then the other symptoms would not feel quite so bad and so intense.I dont even ask my doctor any more as they have more or less said there is nothing else to try and i am sure they think i am making it up as it has gone on so long. I also have migraine headaches now and when this happens the nausea increases 100%. The only thing that slightly helped was the ONDANSETRON but no doctor wil prescribe it to me under any circumstances.When i was given it a very small amount was prescibed as it is only normally prescibed by the hospital.I was away visiting my parents in Kent so wasn't local to my home doctor's.I am so desperate to find a cure for my nausea as it is driving me in sane.Has anyone any suggestion's on how to con trol this dreadful nausea.The combination of my horrible M.E. has completely wrecked my life and i am so fed up of living with it,any help will be appreciated, thank's.kim (UK)
Have you checked into dyautonomias which are common with CFS/FM? Two in particular are POTS and NMH. What's common with them is low total blood volume which is tested for with a nucleaur test (also used for a poly something condition where you make too much blood). I've mentioned them in prior postings so I won't repeat all that here.
Nausea can be a symptom of NMH (and I assume POTS too). "Treatments" would be as simple as keeping your legs elevated to avoid triggering the NMH, keeping very well hydrated preferably with an electrolye drink like E-lyte or gatoraid (I think there's brands without the sugar). Possibly using IV saline to get your blood volume back up (it's has medical risks of any IV). Minimizing exercise to say under the trigger point. You'ld need to do everything possible to get into a better "baseline" level, and then use all this to stop it from re-triggering. Also, according to Hopkin's experience, eliminating foods of sensitivity can make a big difference (has for me.)
If you have a dysautonmia which can be tested for with a tilt table test, and that can be what's triggering your naseua. Then the trick is to learn to feel when you are setting off the dysautonomia and to say on the okay side of it. It sounds too trivial to be what's causing your problems, but I promise it's worth checking into.
I've known people who insisted for politeness to sit on a chair in a meeting past their tolerance point who later that night wound up in the hospital ER throwing up. Your case is a little extreme, but hopefully this is what's causing it! An IV might be the quickest way to test this path. If it reduces the nausea, then this is what it's about.
Otherwise, do you have a lot of vertigo and eye problems? Are they causing the nausea?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.